Alert archive / Louisiana / River Flood Warnings in 2021
River Flood Warning 130, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at May 18, 2021, 9:59 AM CDT for Saint Tammany Parish, Louisiana. It took effect at May 18, 2021, 5:21 PM CDT. It was in force for 52 hr.
The area
The outline as issued.
The facts
- Issued
- May 18, 2021, 9:59 AM CDT (14:59 UTC)
- In effect from
- May 18, 2021, 5:21 PM CDT
- Expired
- May 20, 2021, 9:30 PM CDT
- In force
- 52 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Saint Tammany Parish, LA
The river
Written for the forecast point Bogue Falaya River at Boston Street (CVEL1). The gauge peaked at 8.40 ft at May 19, 2021, 1:00 AM CDT.
- Action stage
- 5 ft
- Minor stage
- 6 ft
- Moderate stage
- 11 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07375175, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
349 WGUS44 KLIX 181459 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service New Orleans LA 959 AM CDT Tue May 18 2021 ...The National Weather Service in New Orleans LA has issued a Flood Warning for the following rivers in Louisiana... Bogue Falaya River At Boston St in Covington affecting St. Tammany Parish. Bogue Falaya River At Camp Covington affecting St. Tammany Parish. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/lix. Click on the Rivers and Lakes menu for forecasts and observations. The next statement will be issued this evening or when updates are needed. && LAC103-190900- /O.NEW.KLIX.FL.W.0130.210518T2221Z-210521T2100Z/ /CVEL1.1.ER.210518T2221Z.210520T0000Z.210521T1500Z.NO/ 959 AM CDT Tue May 18 2021 The National Weather Service in New Orleans has issued a * Flood Warning for the Bogue Falaya River At Boston St in Covington. * From this afternoon to Friday afternoon. * At 8:30 AM CDT Tuesday the stage was 3.1 feet. * Flood stage is 6.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late this afternoon to a crest of 10.0 feet Wednesday evening. * Impact...At 9.0 feet, Bogue Falaya River Park will be inundated. Some ground floor classrooms at Christ Episcopal School grounds will flood. && LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004 $$ LAC103-190900- /O.NEW.KLIX.FL.W.0131.210519T0321Z-210520T1649Z/ /CGSL1.1.ER.210519T0321Z.210519T1800Z.210520T1048Z.NO/ 959 AM CDT Tue May 18 2021 The National Weather Service in New Orleans has issued a * Flood Warning for the Bogue Falaya River At Camp Covington. * From this evening to Thursday morning. * At 9:00 AM CDT Tuesday the stage was 36.7 feet. * Flood stage is 45.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late this evening to a crest of 48.0 feet early Wednesday afternoon. * Impact...At 45.0 feet, Water will encroach residential property in the vicinity of the gage. Residences on the east bank near the river will be threatened. Water will cover entrance driveways to property on the east bank. && LAT...LON 3052 9004 3052 9014 3061 9019 3060 9010 $$ JFL
5 follow-up statements
205 WGUS84 KLIX 190323 FLSLIX Flood Statement National Weather Service New Orleans LA 1023 PM CDT Tue May 18 2021 ...The Flood Warning continues for the following rivers in Louisiana... Bogue Falaya River At Camp Covington affecting St. Tammany Parish. Bogue Falaya River At Boston St in Covington affecting St. Tammany Parish. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/lix. Click on the Rivers and Lakes menu for forecasts and observations. The next statement will be issued when updates are needed. && LAC103-192130- /O.EXT.KLIX.FL.W.0131.000000T0000Z-210520T1648Z/ /CGSL1.1.ER.210518T2240Z.210519T1800Z.210520T1048Z.NO/ 1023 PM CDT Tue May 18 2021 ...The Flood Warning is now in effect until late Thursday morning... The Flood Warning continues for the Bogue Falaya River At Camp Covington. * Until Thursday morning. * At 10:00 PM CDT Tuesday the stage was 45.7 feet. * Flood stage is 45.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 48.0 feet early tomorrow afternoon. It will then fall below flood stage early Thursday morning. && LAT...LON 3052 9004 3052 9014 3061 9019 3060 9010 $$ LAC103-192130- /O.CON.KLIX.FL.W.0130.000000T0000Z-210521T2100Z/ /CVEL1.1.ER.000000T0000Z.210520T0000Z.210521T1500Z.NO/ 1023 PM CDT Tue May 18 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Bogue Falaya River At Boston St in Covington. * Until Friday afternoon. * At 9:30 PM CDT Tuesday the stage was 8.2 feet. * Flood stage is 6.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 10.0 feet tomorrow evening. It will then fall below flood stage late Friday morning. * Impact...At 9.0 feet, Bogue Falaya River Park will be inundated. Some ground floor classrooms at Christ Episcopal School grounds will flood. && LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004 $$ DM
238 WGUS84 KLIX 191506 FLSLIX Flood Statement National Weather Service New Orleans LA 1006 AM CDT Wed May 19 2021 ...The Flood Warning continues for the following rivers in Louisiana... Bogue Falaya River At Boston St in Covington affecting St. Tammany Parish. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/lix. Click on the Rivers and Lakes menu for forecasts and observations. The next statement will be issued this evening or when updates are needed. && LAC103-200915- /O.EXT.KLIX.FL.W.0130.000000T0000Z-210521T1900Z/ /CVEL1.1.ER.000000T0000Z.210519T0745Z.210521T1300Z.NO/ 1006 AM CDT Wed May 19 2021 ...The Flood Warning is now in effect until early Friday afternoon... The Flood Warning continues for the Bogue Falaya River At Boston St in Covington. * Until Friday afternoon. * At 8:30 AM CDT Wednesday the stage was 8.1 feet. * Flood stage is 6.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river will remain near 8.1 feet through Thursday morning. * Impact...At 7.0 feet, Water will rise onto the west bank flooding property of the Bogue Falaya Towers at East Boston Street and threatening commercial property on the east bank near Military Road. Bogue Falaya River Park and Christ Episcopal School grounds will begin to flood. * Impact...At 9.0 feet, Bogue Falaya River Park will be inundated. Some ground floor classrooms at Christ Episcopal School grounds will flood. && LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004 $$ JFL
718 WGUS84 KLIX 200136 FLSLIX Flood Statement National Weather Service New Orleans LA 836 PM CDT Wed May 19 2021 ...The Flood Warning continues for the following rivers in Louisiana... Bogue Falaya River At Boston St in Covington affecting St. Tammany Parish. Tangipahoa River Near Robert affecting Tangipahoa Parish. Tchefuncte River Above U.S. Highway 190 Near Covington affecting St. Tammany Parish. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/lix. Click on the Rivers and Lakes menu for forecasts and observations. The next statement will be issued when updates are needed. && LAC103-201945- /O.EXT.KLIX.FL.W.0130.000000T0000Z-210520T2100Z/ /CVEL1.1.ER.000000T0000Z.210519T0745Z.210520T1500Z.NO/ 836 PM CDT Wed May 19 2021 ...The Flood Warning is now in effect until tomorrow afternoon... The Flood Warning continues for the Bogue Falaya River At Boston St in Covington. * Until Thursday afternoon. * At 7:30 PM CDT Wednesday the stage was 6.1 feet. * Flood stage is 6.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river will remain near 6.1 fee through tomorrow morning then begin falling. * Impact...At 6.0 feet, The river will leave its banks under the Boston Street Bridge and begin to flood the Bogue Falaya Towers property. && LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004 $$ LAC103-201945- /O.CON.KLIX.FL.W.0132.000000T0000Z-210522T2100Z/ /CUSL1.1.ER.210519T0815Z.210521T0000Z.210522T1500Z.NO/ 836 PM CDT Wed May 19 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Tchefuncte River Above U.S. Highway 190 Near Covington. * Until Saturday afternoon. * At 7:30 PM CDT Wednesday the stage was 21.2 feet. * Flood stage is 20.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 22.0 feet tomorrow evening. It will then fall below flood stage late Saturday morning. * Impact...At 22.0 feet, Tchefuncte River camp grounds will be under a few inches of water. The Goodbee community is threatened with flooding. Water will invade Camp Tchefuncte's parking lot. Vehicles must be removed to higher ground. && LAT...LON 3046 9007 3041 9018 3051 9027 3056 9016 $$ LAC105-201945- /O.CON.KLIX.FL.W.0129.000000T0000Z-210523T0730Z/ /ROBL1.1.ER.210520T2100Z.210521T1800Z.210523T0130Z.NO/ 836 PM CDT Wed May 19 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Tangipahoa River Near Robert. * Until late Saturday night. * At 7:30 PM CDT Wednesday the stage was 13.8 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage tomorrow afternoon to a crest of 16.0 feet early Friday afternoon. It will then fall below flood stage Saturday evening. * Impact...At 16.0 feet, Minor flooding near the river with beach areas under water. && LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043 $$ DM
893 WGUS84 KLIX 201524 FLSLIX Flood Statement National Weather Service New Orleans LA 1024 AM CDT Thu May 20 2021 ...The Flood Warning is extended for the following rivers in Louisiana... Bogue Falaya River At Boston St in Covington affecting St. Tammany Parish. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/lix. Click on the Rivers and Lakes menu for forecasts and observations. The next statement will be issued when updates are needed. && LAC103-210930- /O.EXT.KLIX.FL.W.0130.000000T0000Z-210522T0300Z/ /CVEL1.1.ER.000000T0000Z.210519T0745Z.210521T2100Z.NO/ 1024 AM CDT Thu May 20 2021 ...The Flood Warning is now in effect until late tomorrow evening... The Flood Warning continues for the Bogue Falaya River At Boston St in Covington. * Until Friday evening. * At 9:30 AM CDT Thursday the stage was 6.4 feet. * Flood stage is 6.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 6.8 feet this evening. * Impact...At 6.0 feet, The river will leave its banks under the Boston Street Bridge and begin to flood the Bogue Falaya Towers property. && LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004 $$ JFL
034 WGUS84 KLIX 210230 RRA FLSLIX Flood Statement National Weather Service New Orleans LA 930 PM CDT Thu May 20 2021 ...The Flood Warning is cancelled for the following rivers in Louisiana... Bogue Falaya River At Boston St in Covington affecting St. Tammany Parish. LAC103-210330- /O.CAN.KLIX.FL.W.0130.000000T0000Z-210521T0230Z/ /CVEL1.1.ER.000000T0000Z.210519T0745Z.210521T2100Z.NO/ 930 PM CDT Thu May 20 2021 ...The Flood Warning for the Bogue Falaya River At Boston St in Covington has been cancelled... The Flood Warning is cancelled for the Bogue Falaya River At Boston St in Covington. * At 8:30 PM CDT Thursday the stage was 5.6 feet. * Flood stage is 6.0 feet. * Forecast...The river is expected to fall to 2.0 feet early Tuesday afternoon. && LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004 $$ PG
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at May 18, 3:57 AM CDT, 6 hours 2 minutes earlier.
Area forecast discussion, May 18, 3:57 AM CDT, 6 hours 2 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
357 AM CDT Tue May 18 2021
.SHORT TERM (Today through Thursday Night) Not a lot of difference
in thought from earlier fcast. A broad wake low behind the
heaviest band of sh/ts will remain through 7am today with winds of
30-40mph and a few gusts up to 50mph possible. These winds can
easily bring trees and powerlines down with already saturated
soils. A broad region of difluence and increased upper level
forcing will remain over portions of the forecast area through
Wednesday night. This region of enhanced lift will interact with a
plume of deep tropical moisture and moderate instability feeding
into the area to produce periods of shower and thunderstorm
activity. Precipitable water values will remain high in excess of
1.75 inches across the western half of the CWA, and light winds
aloft will allow for slow storm motion through Wed. Conditions
will turn more favorable by daylight today for convective
development through the afternoon hours as temperatures warm back
into the upper 70s and lower 80s. Given the slow storm motions
anticipated and moist adiabatic lapse rates in place, efficient
and slow moving thunderstorms could form. These warm and efficient
rain processes could produce rainfall rates in excess of 2 inches
per hour, and result in locally heavy rainfall over isolated
areas. Some of the higher rainfall totals through Wed could fall
over already flooded areas. As the rainfall extends northward,
more areas could fall under flooded conditions and the flash flood
watch will be extended northward as well.
The main heavy rainfall axis should shift back to the west toward
Texas by Wednesday afternoon as a strengthening mid to upper level
ridge axis begins to exert greater influence over the forecast area.
Increasing upper level subsidence and a pool of drier air in the mid-
levels will begin to spread into the region from the east.
This will bring lower precipitable water values and slightly lower
rain chances to the area with a fairly sharp east to west POP
gradient in place. Temperatures will also begin to warm as ridging
builds in with highs warming from the upper 70s and lower 80s into
the mid 80s. The convection will be largely diurnal on Wednesday
with most of the activity diminishing in the evening hours. A strong
subsident inversion should keep things somewhat dry Thursday
allowing the area to finally dry up somewhat.
.LONG TERM (Friday through Monday Night)...The ridge axis will
continue to build into the area with increasing subsidence and a
strong mid-level cap taking hold of most of the area. A sharp east
to west gradient in atmospheric moisture will be evident on Friday
with higher POP values across the western third of the CWA. By the
weekend, the high will be in firm control of the area with a strong
capping inversion and warmer than average temperatures in the upper
80s and lower 90s expected. There could be some isolated diurnal
convection across the western third of the CWA where just a bit more
moisture and less influence of the ridge is expected.
Overall, a much drier and warmer pattern is expected to develop by
the weekend.
&&
.AVIATION...Another round of showers and thunderstorms should begin
to develop during the late morning hours and continue to develop
through the afternoon. Brief periods of IFR conditions could
accompany these thunderstorms along with gusty winds from variable
directions depending on TS direction of approach.
&&
.MARINE...A tightening pressure gradient will bring increased
onshore flow to the area through the end of the week. Southeast
winds of 15 to 25 knots will produce rough seas due to a combination
of both wind waves and swell through Saturday. As a result, small
craft advisories are anticipated to continue over the open Gulf
waters and sounds through the end of the week. Tides will also be
higher along south and east facing shores and some minor coastal
flooding will be possible.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 78 67 82 67 / 100 30 70 20
BTR 81 69 84 69 / 100 50 90 30
ASD 80 70 82 70 / 100 50 70 20
MSY 81 72 84 73 / 100 60 80 30
GPT 80 71 81 70 / 80 40 50 20
PQL 80 69 81 68 / 60 30 30 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...High Wind Warning until 7 AM CDT this morning for LAZ034>037-039-
046>050-056>061-065>068-071-072-075.
Flash Flood Watch through Wednesday morning for LAZ034>037-039-
046>050-056>061-063>072-075>078.
Coastal Flood Advisory until midnight CDT tonight for LAZ076-078.
GM...Small Craft Advisory until 7 AM CDT Wednesday for GMZ536-538-550-
552-555-557-570-572-575-577.
Flash Flood Watch through Wednesday morning for GMZ530.
Small Craft Advisory until 9 AM CDT this morning for GMZ530-534.
MS...High Wind Warning until 7 AM CDT this morning for MSZ068>071.
Flash Flood Watch through Wednesday morning for MSZ068>071-077-
080.
Coastal Flood Advisory until midnight CDT tonight for MSZ080.
GM...Small Craft Advisory until 7 AM CDT Wednesday for GMZ538-550-552-
555-557-570-572-575-577.
Small Craft Advisory until 9 AM CDT this morning for GMZ534.
&&In the hours before
Local storm report, May 18, 4:39 AM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
439 AM CDT TUE MAY 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM FLASH FLOOD NORCO 30.00N 90.41W
05/18/2021 ST. CHARLES LA EMERGENCY MNGR
NUMEROUS ROADS IMPASSABLE IN THE NORCO AREA.
&&
TESpecial weather statement, May 18, 5:13 AM CDT, 4 hours 46 minutes before
Special Weather Statement
National Weather Service New Orleans LA
513 AM CDT Tue May 18 2021
LAZ059>061-063-064-067>070-077-078-181115-
Lower Plaquemines-Western Orleans-Upper St. Bernard-St.
Charles-Eastern Orleans-Lower Jefferson-Lower St. Bernard-Lower
Lafourche-Upper Plaquemines-Upper Lafourche-Upper Jefferson-
513 AM CDT Tue May 18 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN ST. BERNARD...
SOUTHEASTERN ST. CHARLES...ORLEANS...SOUTHEASTERN LAFOURCHE...
JEFFERSON AND PLAQUEMINES PARISHES...
At 513 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles west of New Orleans to near
Lafitte to 8 miles northeast of Leeville. Movement was northeast at
15 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
New Orleans, Chalmette, Metairie, Marrero, Harvey, East New Orleans,
Timberlane, Belle Chasse, Port Sulphur, Avondale, Jefferson, Gretna,
Harahan, Westwego, Jean Lafitte, Lake Catherine, Empire, Buras,
Poydras and Myrtle Grove.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 228 and 249.
Interstate 510 between mile markers 1 and 3.
Interstate 610 between mile markers 1 and 4.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 2917 9027 3002 9018 3015 8963 3014 8966
2998 8985 2987 8968 2996 8957 2961 8973
2937 8942 2925 8959 2933 8964 2930 8990
2940 8978 2948 8984 2942 8994 2943 8994
2949 8989 2949 8990
TIME...MOT...LOC 1013Z 221DEG 13KT 3010 9004 2972 9004 2934 9013
SOLocal storm report, May 18, 6:09 AM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
609 AM CDT TUE MAY 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM FLASH FLOOD 4 SSW NEW ORLEANS 29.94N 90.09W
05/18/2021 ORLEANS LA BROADCAST MEDIA
SEVERAL STREETS IMPASSABLE ACROSS NEW
ORLEANS, MOSTLY IN THE UPTOWN AREA.
&&
TESpecial weather statement, May 18, 6:23 AM CDT, 3 hours 36 minutes before
Special Weather Statement
National Weather Service New Orleans LA
623 AM CDT Tue May 18 2021
LAZ063-064-069-070-181200-
Lower Plaquemines-Upper St. Bernard-Lower St. Bernard-Upper
Plaquemines-
623 AM CDT Tue May 18 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ST. BERNARD AND
NORTHWESTERN PLAQUEMINES PARISHES...
At 623 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles southwest of Pointe A La Hache to
near Port Sulphur to near Empire. Movement was northeast at 35 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Port Sulphur, Myrtle Grove, Pointe A La Hache, Empire, Buras, Shell
Beach, Poydras and Buras-triumph.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 2933 8964 2931 8987 2940 8978 2941 8987
2948 8984 2942 8994 2949 8989 2945 8997
2987 8995 2987 8951 2975 8965 2962 8964
2961 8973 2940 8952 2941 8957 2940 8957
2939 8956 2939 8945 2924 8954
TIME...MOT...LOC 1123Z 208DEG 29KT 2949 8988 2954 8973 2938 8958
SOLocal storm report, May 18, 7:15 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
715 AM CDT TUE MAY 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD BATON ROUGE 30.36N 91.05W
05/18/2021 EAST BATON ROUGE LA FIRE DEPT/RESCUE
NUMEROUS VEHICLES UNDERWATER SOUTHERN PART
OF EAST BATON ROUGE PARISH.
&&
TELocal storm report, May 18, 7:36 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
736 AM CDT TUE MAY 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM TSTM WND GST 16 SSW BURAS 29.12N 89.55W
05/18/2021 M46 MPH GMZ552 LA MESONET
MESONET STATION KDLP 15 SSW BURAS.
&&
TEThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:09 PM CDT | Flash Flood Warning | LIX | East Baton Rouge | 4 hr |
| May 17, 7:15 PM CDT | Special Weather Statement | LIX | West Baton Rouge | 30 min |
| May 17, 8:48 PM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, Iberville | 3 hr |
| May 17, 10:11 PM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston | 15 hr |
| May 17, 11:25 PM CDT | Areal Flood Advisory | LIX | Ascension, Assumption, Lafourche, Saint James | 2 hr |
| May 17, 11:52 PM CDT | Flash Flood Warning | LIX | Ascension, Iberville | 3 hr |
| May 17, 11:56 PM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, Livingston | 3 hr |
| May 18, 1:12 AM CDT | High Wind Warning | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Helena and 6 more | 6 hr |
| May 18, 2:06 AM CDT | River Flood Warning | LIX | East Baton Rouge | 33 hr |
| May 18, 2:13 AM CDT | Special Weather Statement | LIX | Terrebonne | 47 min |
| May 18, 2:17 AM CDT | River Flood Warning | LIX | East Baton Rouge | 21 days |
| May 18, 2:17 AM CDT | River Flood Warning | LIX | East Baton Rouge, Livingston | 21 days |
| May 18, 2:17 AM CDT | River Flood Warning | LIX | Ascension, Livingston | 21 days |
| May 18, 2:17 AM CDT | Special Marine Warning | LIX | 13 min | |
| May 18, 2:23 AM CDT | Tornado Warning | LIX | Saint Tammany, Tangipahoa | 12 min |
| May 18, 2:24 AM CDT | River Flood Warning | LIX | Saint Helena | 62 hr |
| May 18, 2:24 AM CDT | River Flood Warning | LIX | Livingston | 5 days |
| May 18, 2:26 AM CDT | River Flood Warning | LIX | Tangipahoa | 57 hr |
| May 18, 2:39 AM CDT | Special Marine Warning | LIX | 66 min | |
| May 18, 2:44 AM CDT | Special Marine Warning | LIX | 16 min | |
| May 18, 2:47 AM CDT | Special Weather Statement | LIX | Saint Tammany | 28 min |
| May 18, 2:49 AM CDT | Tornado Warning | LIX | Saint Tammany | 26 min |
| May 18, 2:56 AM CDT | Flash Flood Warning | LIX | Saint Charles | 3 hr |
| May 18, 2:57 AM CDT | Flash Flood Warning | LIX | Ascension, Iberville | 6 hr |
| May 18, 3:14 AM CDT | Special Marine Warning | LIX | 46 min | |
| May 18, 3:17 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Saint Charles | 13 min |
| May 18, 3:20 AM CDT | Tornado Warning | LIX | Jefferson, Saint Charles | 16 min |
| May 18, 3:29 AM CDT | Special Marine Warning | LIX | 61 min | |
| May 18, 3:57 AM CDT | Special Weather Statement | LIX | Jefferson | 63 min |
| May 18, 4:19 AM CDT | Special Weather Statement | LIX | Orleans, Saint Charles | 56 min |
| May 18, 4:31 AM CDT | Special Marine Warning | LIX | 44 min | |
| May 18, 4:50 AM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Plaquemines | 3 hr |
| May 18, 5:13 AM CDT | Special Weather Statement | LIX | Jefferson, Orleans, Plaquemines | 62 min |
| May 18, 5:26 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 49 min |
| May 18, 5:35 AM CDT | Special Marine Warning | LIX | 55 min | |
| May 18, 5:39 AM CDT | Special Marine Warning | LIX | 51 min | |
| May 18, 6:23 AM CDT | Special Weather Statement | LIX | Plaquemines | 37 min |
| May 18, 6:26 AM CDT | Special Marine Warning | LIX | 34 min | |
| May 18, 6:32 AM CDT | Special Marine Warning | LIX | 58 min | |
| May 18, 6:39 AM CDT | Special Marine Warning | LIX | 66 min | |
| May 18, 6:42 AM CDT | Special Marine Warning | LIX | 63 min | |
| May 18, 7:04 AM CDT | Special Marine Warning | LIX | 26 min | |
| May 18, 8:13 AM CDT | Areal Flood Advisory | LIX | Saint Tammany | 3 hr |
| May 18, 8:20 AM CDT | Special Marine Warning | LIX | 55 min | |
| May 18, 9:01 AM CDT | Special Marine Warning | LIX | 59 min | |
| May 18, 9:21 AM CDT | Flash Flood Warning | LIX | Ascension, Assumption, Iberville | 3 hr |
| May 18, 9:59 AM CDT | River Flood Warning | LIX | Saint Tammany | 17 hr |
| May 18, 10:06 AM CDT | River Flood Warning | LIX | Saint Tammany | 72 hr |
| May 18, 10:06 AM CDT | River Flood Warning | LIX | Saint Tammany | 24 hr |
| May 18, 10:16 AM CDT | River Flood Warning | LIX | Saint Helena | 57 hr |
| May 18, 10:17 AM CDT | Special Weather Statement | LIX | Saint Tammany | 28 min |
| May 18, 10:46 AM CDT | Special Weather Statement | LIX | Washington | 59 min |
| May 18, 10:51 AM CDT | River Flood Warning | LIX | Saint Tammany, Washington | 7 days |
| May 18, 10:54 AM CDT | River Flood Warning | LIX | Saint Tammany | 48 hr |
| May 18, 11:24 AM CDT | River Flood Warning | LIX | Ascension, Livingston | 8 days |
| May 18, 3:38 PM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston | 4 hr |
| May 18, 3:49 PM CDT | Special Marine Warning | LIX | 56 min | |
| May 18, 4:00 PM CDT | Coastal Flood Warning | LIX | Orleans, Saint Bernard, Saint James, Saint John the Baptist, Saint Tammany | 6 days |
| May 18, 4:22 PM CDT | Areal Flood Advisory | LIX | East Baton Rouge, Livingston, Saint Helena | 3 hr |
| May 18, 5:13 PM CDT | Special Marine Warning | LIX | 32 min |
Nearby
River Flood Warnings in Louisiana, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.